# SDR AALA20161216011

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 73,154 hours, 11,716 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE RECIEVE A "L PACK TEMP" EICAS MESSAGE. ACCOMPLISHED QRH CHECKLIST AND TURNED LEFT PACK OFF. EMERGENCY DECLARED. RETURNED TO FIELD.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED COMPRESSOR OUTLET SENSOR IAW AMM 21-51-06, TEMPURATURE CONTROL VALVE IAW 21-51-12 AND RAM AIR INLET ACTUATOR IAW AMM 21-53-03. OPERATIONAL AND LEAK CHECKS NORMAL.
